# SDR 03FDEA01697

- Difficulty date: October 3, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-200
- Aircraft serial: 22938
- Aircraft time: 25,932 hours, 15,041 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SIDE FRAME DENTED STA 700 LBL 50 WL 166  FWD CARGO FRAME DENTED AT STA 700, LBL 50, WL 166 FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REPAIRED DAMAGE FRAME PER SRM 51-40-3.  ALSO REPAIRED PER FED EX EA   7-5310-55031.
